MathSciNet Relay Station
MathSciNet bibliographic data
MR1837228 (2002e:43008) 43A85 (22E27 22E30)
Fujiwara, Hidénori; Lion, Gérard; Mehdi, Salah On the commutativity of the algebra of invariant differential operators on certain nilpotent homogeneous spaces. Trans. Amer. Math. Soc. 353 (2001), no. 10, 4203–4217 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement